MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number CC FEMORAL SZ 5
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/28/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Additional information received from legal on 28-dec-2023.Legal case ¿ usa.Patient id: (b)(6) lk rev 2.Related (b)(4) lk rev 1.Implant date: (b)(6) 2011, dr.(b)(6), explant date: (b)(6) 2017, dr.(b)(6).No device return anticipated due to this being a legal case.Unable to locate surgeon/patient/serial number in ebi.Serial numbers provided.(b)(6), 208-25-22 - insert, tibia constrained condylar.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k954208.Concomitants: optetrak femoral constrained condylar cemented (cat.No.Unknown, sn (b)(6)).Extension, femoral fluted stem with slot (cat.No.Unknown, sn (b)(6)).Augment, femoral posterior (cat.No.Unknown, sn (b)(6)).Augment, femoral distal (cat.No.Unknown, sn (b)(6)).Augment, femoral distal (cat.No.Unknown, sn (b)(6)).Adapter, femoral taper with screw (cat.No.Unknown, sn (b)(6)).Stryker simplex with tobra bone cement.Original description summary: legal case - (b)(6).Patient id: (b)(6) lk rev2.Refer to case- (b)(4) lk rev1.As reported via legal documentation, a patient had their first left knee revision surgery on (b)(6) 2011.They subsequently underwent a second left knee revision on (b)(6) 2017, approximately 5 years 5 months after their preceding revision.The patient claims to have suffered pain since the implanted device and continues to face pain.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.**10 jan 2024, (b)(6), rn-the patient has filed a complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.(b)(4), and pending in the eastern district of (b)(6).Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.Ebi initial surgery search - no results.
 
Additional Manufacturer Narrative
B4: corrected.
 
Event or Problem Description
As reported via legal documentation, a patient had their first left knee revision surgery on (b)(6)2011.They subsequently underwent a second left knee revision on (b)(6)2017, approximately 5 years 5 months after their preceding revision.The patient claims to have suffered pain since the implanted device and continues to face pain.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC FEMORAL SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21246512
Report Number1038671-2025-00458
Device Sequence Number8606143
Product Code JWH
UDI-Device Identifier10885862053244
UDI-Public10885862053244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberCC FEMORAL SZ 5
Device Catalogue Number208-01-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer02/03/2025
04/15/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/03/2025
04/16/2025
Date Device Manufactured06/02/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale